Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 28, Number 3

All articles in this issue are freely accessible.

Continuum thermodynamics with surfaces: Restrictions on constitutive equations
George M. C. Fisher and Marshall J. Leitman.
Quart. Appl. Math. 28 (1970), 303-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99789
On the motion past thin airfoils of incompressible fluids with conductivity tensor
L. Dragos.
Quart. Appl. Math. 28 (1970), 313-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99788
Nonlinear diffusion induced by nonlinear sources
D. D. Joseph and E. M. Sparrow.
Quart. Appl. Math. 28 (1970), 327-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 272272
Weather regimes in stochastic meteorological models
R. K. Adenstedt.
Quart. Appl. Math. 28 (1970), 343-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99787
Expanding axial wave on a submerged cylindrical shell
Tsun C. Fang and Jerome M. Klosner.
Quart. Appl. Math. 28 (1970), 355-376
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99786
A general one-phase Stefan problem
B. Sherman.
Quart. Appl. Math. 28 (1970), 377-382
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 282082
Separation-of-variables solution from the Schwarz-Christoffel transformation
W. B. Joyce.
Quart. Appl. Math. 28 (1970), 383-390
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99785
Some properties of solutions of initial-value problems associated with the wave equation
LL. G. Chambers.
Quart. Appl. Math. 28 (1970), 391-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99784
On the nonunique equilibrium states of a shallow arch subjected to a uniform lateral load
Arnold D. Kerr and Lotfi El-Bayoumy.
Quart. Appl. Math. 28 (1970), 399-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99783
A monotone property of the solution of a stochastic boundary value problem
William B. Day.
Quart. Appl. Math. 28 (1970), 411-425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 268979
A weak momentum source in a uniform stream
D. R. Breach.
Quart. Appl. Math. 28 (1970), 427-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99782
Controllable states in thermoelasticity
N. Laws.
Quart. Appl. Math. 28 (1970), 432-436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99781
Motion of a charged particle in a field of plane-wave electromagnetic radiation
J. L. Synge.
Quart. Appl. Math. 28 (1970), 437-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99780
Large deflections of heavy cantilever beams and columns
Robert Schmidt and Donald A. DaDeppo.
Quart. Appl. Math. 28 (1970), 441-444
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99779
A two-dimensional mixed boundary value problem in elasticity
A. M. Roberts.
Quart. Appl. Math. 28 (1970), 445-449
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99778
Boundedness theorem for a nonlinear Mathieu equation
Joseph Genin and John S. Maybee.
Quart. Appl. Math. 28 (1970), 450-453
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 271463
A note on elastic-plastic flow
H. T. Danyluk, J. R. Pounder and J. B. Haddow.
Quart. Appl. Math. 28 (1970), 454-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99777
A note on dipolar inertia
A. E. Green and P. M. Naghdi.
Quart. Appl. Math. 28 (1970), 458-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99776

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website